| Model Number |
ADSR06 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implantable pulse generator (ipg) implant procedure, the incumbent chronic pacing lead was not fully in the implantable pulse generator (ipg) header.The pacing lead was disconnected and reconnected.The ipg remains in use.No patient complications have been reported as a result of this event.